TU Darmstadt / ULB / TUbiblio

Geometry of two-point velocity correlation tensor of homogeneous isotropic turbulence with helicity in sol-manifold coordinates

Bakhshandeh Chamazkoti, Rohollah and Oberlack, Martin (2018):
Geometry of two-point velocity correlation tensor of homogeneous isotropic turbulence with helicity in sol-manifold coordinates.
In: Journal of Mathematical Physics, 59 (10), p. 103507, ISSN 0022-2488,
DOI: 10.1063/1.5048802,
[Online-Edition: https://doi.org/10.1063/1.5048802],
[Article]

Item Type: Article
Erschienen: 2018
Creators: Bakhshandeh Chamazkoti, Rohollah and Oberlack, Martin
Title: Geometry of two-point velocity correlation tensor of homogeneous isotropic turbulence with helicity in sol-manifold coordinates
Language: German
Journal or Publication Title: Journal of Mathematical Physics
Volume: 59
Number: 10
Divisions: 16 Department of Mechanical Engineering
16 Department of Mechanical Engineering > Fluid Dynamics (fdy)
Profile Areas
Profile Areas > Thermo-Fluids & Interfaces
Date Deposited: 12 Dec 2018 09:38
DOI: 10.1063/1.5048802
Official URL: https://doi.org/10.1063/1.5048802
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details